MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PROPONENT DR; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION PROPONENT DR; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number L201
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information was requested.The investigation will be updated should further information be provided.
 
Event or Problem Description
It was reported that the battery of this implantable device was suspected to be depleting prematurely.This device remains in service.No adverse patient effects were reported.
 
Event or Problem Description
It was reported that the battery of this implantable device was suspected to be depleting prematurely.This device was replaced and returned for analysis.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Supplemental: the product has been received for analysis.This report will be updated upon completion of analysis.Initial: additional information was requested.The investigation will be updated should further information be provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Supplemental 2: the product was returned and analyzed.The pulse generator case was removed for the analysis.The battery voltage was lower than expected, but still supported full device function.An electrical leakage was confirmed as a result of a high current drain caused by leaky ceramic battery bypass capacitor, due to a crack in the ceramic capacitor.The behavior of these capacitors resulted in a high current drain, which was depleting the device battery faster than normal.Supplemental: the product has been received for analysis.This report will be updated upon completion of analysis.Initial: additional information was requested.The investigation will be updated should further information be provided.

Brand Name
PROPONENT DR
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key11228629
Report Number2124215-2021-01740
Device Sequence Number19725502
Product Code LWP
UDI-Device Identifier00802526559044
UDI-Public00802526559044
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
N970003/S167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/04/2021
Device Model NumberL201
Device Catalogue NumberL201
Device Lot Number781360
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/07/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/18/2020
Supplement Date Received by Manufacturer11/18/2021
06/21/2022
Initial Report FDA Received Date01/26/2021
Supplement Report FDA Received Date01/19/2022
07/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/21/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale